Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 4, NWS San Angelo, TX
NWS San Angelo, TX issued this red flag warning at Feb 26, 2011, 2:59 PM CST for 22 counties in Texas. It took effect at Feb 27, 2011, 12:00 PM CST. It was in force for 10 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 26, 2011, 2:59 PM CST (20:59 UTC)
- In effect from
- Feb 27, 2011, 12:00 PM CST
- Expired
- Feb 27, 2011, 10:00 PM CST
- In force
- 10 hr
- Issued by
- NWS San Angelo, TX
All 22 counties
Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 27, 4:00 PM CST | WILDFIRE 22958 | 10 S Barnhart, TX | FIRE IN NORTHERN CROCKETT COUNTY WAS MEASURED USING GPS AT 22958 ACRES. |
| Feb 27, 6:00 PM CST | WILDFIRE 300 | 12 S Irby, TX | WILDFIRE NEAR LAKE STAMFORD DESTROYED 2 VACANT STRUCTURES. TIME APPROXIMATED. |
| Feb 27, 7:00 PM CST | WILDFIRE 0 | 9 S Barnhart, TX | ACREAGE UNKNOWN AT THIS TIME BUT FIRE IS ESIMATED TO BE 7 MILES LONG AND 3 MILES WIDE. TEXAS FOREST SERVICE IS SCHEDULED TO PERFORM AN AERIAL ASSESSMENT TODAY. |
| Feb 27, 7:00 PM CST | WILDFIRE 1800 | 9 S Barnhart, TX | BURN SCAR ESTIMATED TO BE APPROX 15 MILES BY 6 MILES. FIRE IS NO LONGER BURNING AND ACREAGE WAS ACQUIRED FROM THE MOST RECENT REPOT FROM THE TEXAS FOREST SERVICE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.0 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5133 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
106 WWUS84 KSJT 262059 RFWSJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 259 PM CST SAT FEB 26 2011 ...FIRE WEATHER WATCH SUNDAY AFTERNOON AND EVENING... .ON SUNDAY...CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS MUCH OF WEST CENTRAL TEXAS. A POWERFUL UPPER LEVEL SYSTEM WILL BRING STRONG...GUSTY SOUTHWEST WINDS SUNDAY AFTERNOON...ALONG WITH TEMPERATURES IN THE LOWER TO MID 80S...AND RELATIVE HUMIDITY VALUES BETWEEN 5 AND 15 PERCENT. THE WINDS WILL SHIFT TO THE WEST AND NORTHWEST DURING THE EVENING HOURS...DIMINISHING TO 20 TO 30 MPH WITH GUSTS UP TO 40 MPH...AS RELATIVE HUMIDITY VALUES REMAIN BELOW 20 PERCENT THROUGH 10 PM ACROSS MUCH OF THE AREA. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-168-169-270500- /O.UPG.KSJT.FW.A.0002.110227T1800Z-110228T0200Z/ /O.NEW.KSJT.FW.W.0004.110227T1800Z-110228T0400Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-MENARD-KIMBLE- 259 PM CST SAT FEB 26 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM CST SUNDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR WEST CENTRAL TEXAS... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 10 PM CST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE... RUNNELS...IRION...TOM GREEN...CONCHO...CROCKETT... SCHLEICHER...SUTTON...HASKELL...THROCKMORTON...JONES... SHACKELFORD...TAYLOR...CALLAHAN...COLEMAN...BROWN... MCCULLOCH...MENARD... AND KIMBLE COUNTIES. * WIND: SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. * HUMIDITY: 5 TO 15 PERCENT. * TIMING: FROM NOON THROUGH 10 PM SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WARNED AREA SUNDAY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/SJT
2 follow-up statements
901 WWUS84 KSJT 270408 RFWSJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 1008 PM CST SAT FEB 26 2011 ...RED FLAG WARNING SUNDAY AFTERNOON AND EVENING... .ON SUNDAY...CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS MUCH OF WEST CENTRAL TEXAS. A POWERFUL UPPER LEVEL SYSTEM WILL BRING STRONG...GUSTY SOUTHWEST WINDS SUNDAY AFTERNOON...ALONG WITH TEMPERATURES IN THE LOWER TO MID 80S...AND RELATIVE HUMIDITY VALUES BETWEEN 5 AND 15 PERCENT. THE WINDS WILL SHIFT TO THE WEST AND NORTHWEST DURING THE EVENING HOURS...AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH...AS RELATIVE HUMIDITY VALUES REMAIN BELOW 20 PERCENT THROUGH 10 PM ACROSS MUCH OF THE AREA. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-168-169-271200- /O.CON.KSJT.FW.W.0004.110227T1800Z-110228T0400Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-MENARD-KIMBLE- 1008 PM CST SAT FEB 26 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM CST SUNDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR WEST CENTRAL TEXAS... * AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE... RUNNELS...IRION...TOM GREEN...CONCHO...CROCKETT... SCHLEICHER... SUTTON...HASKELL...THROCKMORTON...JONES... SHACKELFORD... TAYLOR...CALLAHAN...COLEMAN...BROWN... MCCULLOCH...MENARD... AND KIMBLE COUNTIES. * WIND: SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. * HUMIDITY: 5 TO 15 PERCENT. * TIMING: FROM NOON THROUGH 10 PM SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WARNED AREA SUNDAY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/SJT
434 WWUS84 KSJT 271014 RFWSJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 414 AM CST SUN FEB 27 2011 ...RED FLAG WARNING SUNDAY AFTERNOON AND EVENING... .TODAY...CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS MUCH OF WEST CENTRAL TEXAS. A POWERFUL UPPER LEVEL SYSTEM WILL BRING STRONG...GUSTY SOUTHWEST WINDS SUNDAY AFTERNOON...ALONG WITH TEMPERATURES IN THE LOWER TO MID 80S...AND RELATIVE HUMIDITY VALUES BETWEEN 5 AND 15 PERCENT. THE WINDS WILL SHIFT TO THE WEST AND NORTHWEST DURING THE EVENING HOURS...AT 20 TO 30 MPH WITH GUSTS UP TO 45 MPH...AS RELATIVE HUMIDITY VALUES REMAIN BELOW 20 PERCENT THROUGH 10 PM ACROSS MUCH OF THE AREA. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-168-169-272200- /O.CON.KSJT.FW.W.0004.110227T1800Z-110228T0400Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-MENARD-KIMBLE- 414 AM CST SUN FEB 27 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM CST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR WEST CENTRAL TEXAS... * AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE... RUNNELS...IRION...TOM GREEN...CONCHO...CROCKETT... SCHLEICHER... SUTTON...HASKELL...THROCKMORTON...JONES... SHACKELFORD... TAYLOR...CALLAHAN...COLEMAN...BROWN... MCCULLOCH...MENARD... AND KIMBLE COUNTIES. * WIND: SOUTHWEST TO WEST WINDS OF 30 TO 40 MPH...WITH GUSTS BETWEEN 50 AND 55 MPH ALONG AND WEST OF A SWEETWATER...TO STERLING CITY...TO OZONA LINE. SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 45 MPH ACROSS THE REST OF THE AREA. * HUMIDITY: 5 TO 15 PERCENT. * TIMING: FROM NOON THROUGH 10 PM SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WARNED AREA SUNDAY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/SJT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this red flag warning went out at Feb 26, 11:36 AM CST, 3 hours 23 minutes earlier.
Area forecast discussion, Feb 26, 11:36 AM CST, 3 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 1136 AM CST SAT FEB 26 2011 .DISCUSSION... SEE 18Z AVIATION DISCUSSION BELOW. && .AVIATION... SKIES HAVE CLEARED ACROSS AREA TAF LOCATIONS LATE THIS MORNING. HAD MVFR CEILINGS TRY TO PUSH NORTH INTO KJCT/KBB/KSJT...BUT MIXING KEPT THIS FROM OCCURRING. FOR THE REST OF TODAY...VFR CONDITIONS WITH SOUTH/SOUTHWEST WINDS AROUND 15 KNOTS WITH GUSTS TO AROUND 20 KNOTS. OVERNIGHT TONIGHT...EXPECT MVFR CEILINGS TO MAKE A MORE PRONOUNCED PUSH NORTHWARD AS SOUTHERLY FLOW CONTINUES ACROSS THE ENTIRE AREA. HAVE KEPT THE BASIC TIMING OF MVFR CEILINGS MAKING THEIR WAY NORTHWARD BETWEEN 03Z AND 06Z FOR SOUTHERN SITES...AND LATER FOR KSJT AND KABI. SOUTH/SOUTHEAST WINDS WILL DIMINISH TO 10 KNOTS OR LESS OVERNIGHT. TOMORROW... EXPECT THE MVFR CIGS TO CLEAR BY 15Z OR SHORTLY AFTER WITH SOUTHWEST WINDS PICKING UP TO 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS BY AROUND 18Z. && .PREV DISCUSSION... /ISSUED 536 AM CST SAT FEB 26 2011/ UPDATE... SEE 12Z AVIATION DISCUSSION BELOW. AVIATION... LOW CLOUDS...WITH MVFR CIGS...CONTINUE TO MOVE NORTHWEST TOWARDS WEST CENTRAL TEXAS EARLY THIS MORNING. BASED ON LOW CLOUD SATELLITE IMAGERY..THESE CLOUDS SHOULD REACH KJCT AND POSSIBLE KBBD BY 13Z. LATEST RUC HAS DEPICTED THESE CLOUDS WELL...AND IT SHOWS THE RUC MAKING IT AS FAR NORTH AS KSJT BEFORE BREAKING UP BY LATE MORNING. OTHERWISE...WIND PROFILES FROM KSJT RADAR SHOWING 50 KNOTS JUST ABOVE THE SURFACE. HAVE INCREASED WIND SPEEDS AND ADDED WIND GUSTS AS THESE STRONGER WINDS MIX DOWN LATER THIS MORNING. PREV DISCUSSION... /ISSUED 401 AM CST SAT FEB 26 2011/ SHORT TERM... LOW CLOUDS MAKING A RUN NORTHWEST WEST CENTRAL TEXAS EARLY THIS MORNING...WITH MODELS SUGGESTING THAT THIS STRATUS WILL MAKE IT INTO THE NORTHWEST HILL COUNTRY BY SUNRISE. INITIAL SURGE OF MOISTURE LOOKS PRETTY SHALLOW...SO SUSPECT THAT THE LOW CLOUDS WILL ERODE QUICKLY THIS MORNING. HOWEVER...HAVE INCREASED CLOUD COVER FOR THE MORNING HOURS...PARTICULARLY ACROSS THE SOUTHEAST PORTIONS OF THE AREA. NAM SHOWING ANOTHER VERY WARM DAY...WITH 850MB TEMPS FORECASTED TO CLIMB ANOTHER 3 TO 5 DEGREES CELSIUS. GFS A LITTLE COOLER...DESPITE THE FACT THAT TEMPS IN SOUTH TEXAS YESTERDAY WERE WELL INTO THE 80S AND LOWER 90S. THUS...WILL LEAN TOWARDS THE WARMER MET GUIDANCE NUMBERS...AND IN FACT WILL GO A FEW DEGREES ABOVE EVEN THESE WARMER NUMBERS. 07 LONG TERM... POTENT UPPER LEVEL LOW WILL TREK ACROSS NEW MEXICO ON SUNDAY AND EVENTUALLY SWING ACROSS THE TEXAS PANHANDLE ON SUNDAY NIGHT. AHEAD OF THIS SYSTEM...SOUTHWEST WINDS WILL INCREASE BY LATE MORNING. EXPECT WINDS TO INCREASE TO 25 TO 35 KNOTS WITH GUSTS TO 40 KNOTS...MAINLY OVER THE WESTERN CONCHO VALLEY AND BIG COUNTRY. WINDS FARTHER TO THE SOUTHEAST ACROSS THE NORTHWEST HILL COUNTRY WILL REMAIN BETWEEN 15 AND 25 KNOTS...WITH SOME HIGHER GUSTS. MODELS...MAINLY THE NAM...HAVE PUSHED BACK THE ARRIVAL OF SURFACE TROUGH AXIS. THIS MAY HOLD OFF THE STRONGEST WINDS UNTIL LATE SUNDAY AFTERNOON. 850 THERMAL RIDGE WILL NOSE INTO THE AREA ON SUNDAY...WITH TEMPERATURES RANGING FROM 22 DEGREES CELSIUS ACROSS THE NORTHERN EDWARDS PLATEAU TO 20 DEGREES ACROSS THE BIG COUNTRY. INCREASED HIGH TEMPERATURES A FEW DEGREES...WITH LOW TO MID 80S ACROSS THE BOARD. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS MUCH OF WEST CENTRAL TEXAS...AND THIS IS DISCUSSED IN DETAIL IN THE FIRE WEATHER DISCUSSION. A PACIFIC COLD FRONT WILL QUICKLY SWING ACROSS THE AREA SUNDAY EVENING...WITH WINDS BECOMING NORTHWEST AND STAYING UP BETWEEN 15 AND 25 KNOTS MUCH OF THE NIGHT. A MILD DAY IS IN STORE MONDAY...WITH TEMPERATURES NEAR SEASONAL NORMALS. ABOVE NORMAL TEMPERATURES AND DRY CONDITIONS WILL ENSUE FOR MUCH OF THE REST OF THE EXTENDED FORECAST. HIGH TEMPERATURES WILL GENERALLY REMAIN IN THE 70S AND 80S...WITH LOW TEMPERATURES IN THE 40S. 00Z GFS BRINGS THE NEXT WEAK COLD FRONT THROUGH THE AREA ON FRIDAY...WITH ONLY SLIGHTLY COOLER TEMPERATURES BEHIND IT. DANIELS FIRE WEATHER... WILL CONTINUE THE FIRE WEATHER WATCH FOR SUNDAY. MODELS CONTINUE TO SHOW A STRONG FIRE WEATHER SIGNAL FOR SUNDAY AFTERNOON...ALTHOUGH THERE REMAINS SOME QUESTION ABOUT WHETHER THIS ENDS UP AS A HIGH END FIRE WEATHER DAY. WITH THE TIMING OF THE SYSTEM HAVING DELAYED A FEW HOURS...THIS DELAYS BOTH THE PASSAGE OF THE SURFACE TROUGH AND THE UPPER LEVEL TROUGH AXIS ITSELF UNTIL LATE IN THE AFTERNOON AND INTO THE EARLY EVENING HOURS. GFS STILL HAS THE STRONGEST WIND FIELDS...WITH 850MB WINDS INCREASING FROM 25KTS AT 18Z TO 35KTS-45KTS AT 00Z. COMBINE THIS WITH 700MB WINDS INCREASING TO 50KTS AND 500MB WINDS TO NEAR 100KTS...AND WIND FIELDS ALOFT CERTAINLY LOOK POTENT. JUST A MATTER OF GETTING THESE WINDS DOWN TO THE SURFACE...BUT WITH A SURFACE PRESSURE GRADIENT THAT IS MARGINAL AND WITH STRONG UPWARD VERTICAL VELOCITIES CONTINUING TO 00Z...NOT SURE WE WILL COMPLETELY MIX THESE WINDS DOWN. IN FACT...STARTING TO GET MORE CONCERNED THAT THE STRONGEST WINDS...AND THUS THE MOST CRITICAL FIRE WEATHER CONDITIONS...MAY ACTUALLY OCCUR SUNDAY EVENING. THUS...WILL HOLD OFF ON A 3RD AND 4TH PERIOD UPGRADE FOR NOW AND CONTINUE THE FIRE WEATHER WATCH. 07 && .PRELIMINARY POINT TEMPS/POPS... ABILENE 85 56 82 43 67 / 0 10 10 0 0 SAN ANGELO 87 57 84 43 72 / 0 10 10 0 0 JUNCTION 83 61 83 42 74 / 0 10 10 10 0 && .SJT WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN... CONCHO...CROCKETT...FISHER...HASKELL...IRION...JONES...KIMBLE... MCCULLOCH...MENARD...NOLAN...RUNNELS...SCHLEICHER... SHACKELFORD...STERLING...SUTTON...TAYLOR...THROCKMORTON...TOM GREEN. &&
Hazardous weather outlook, Feb 26, 2:53 PM CST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 253 PM CST SAT FEB 26 2011 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-272100- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 253 PM CST SAT FEB 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THE EVENING HOURS AS WARM TEMPERATURES COMBINE WITH GUSTY SOUTH WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY DANGEROUS WILDFIRE CONDITIONS ARE EXPECTED SUNDAY AND SUNDAY EVENING. STRONG DRY SOUTHWEST WINDS SUNDAY...WILL SHIFT TO THE WEST AND NORTHWEST LATE SUNDAY AFTERNOON AND EVENING. THE WINDS COMBINED WITH TINDER DRY CONDITIONS WILL BRING CRITICAL FIRE WEATHER CONDITIONS. SHOULD A WILDFIRE GET STARTED...EFFORTS TO CONTAIN IT WILL BE EXTREMELY DIFFICULT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.